Journal of Electromagnetic Analysis and Applications

Vol.3 No.7(2011), Paper ID 5908, 6 pages

DOI:10.4236/jemaa.2011.37044

 

Thz Radiation under Tunneling in Asymmetric Double Quatum Wells

 

Menberu Mengesha, Svetlana Koshvaya, Vadim Mal’nev

 

 

Copyright © 2011 Menberu Mengesha, Svetlana Koshvaya, Vadim Mal’nev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Mengesha, S. Koshvaya and V. Mal’nev, "Thz Radiation under Tunneling in Asymmetric Double Quatum Wells," Journal of Electromagnetic Analysis and Applications, Vol. 3 No. 7, 2011, pp. 271-276. doi: 10.4236/jemaa.2011.37044.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.